# SDR MWEA981147

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: 3913359501
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DID NOT DROP DURING FUNCTIONAL CHECK.  MTC ADJUSTED LATCH LEVER CABLE.
